Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cut on the hand, white patch on skin, chemical leukoderma. Will CLOP G cream help?

Sir I had got a cut in my hand , I applied a madicated tape for about 10 days, soon after removing the tape I observed a white patch there and thought that it will gone in few days but after 10 months it is still there. I consulted a skin specialist and it is observed likely to be a chemical leukoderma. Dr recomonded CLOP G cream for affected area. I need your suggestion on this matter....Thanks in advance
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Thanks for posting your query.
Your symptoms are likely to be due to madicated tap reaction i:e chemical reaction. A clinical examination(white pathes on only covered tap area) sufficient to confirm the diagnosis.
so you should not take any will go on after some time.even you can show its faded after some time.chemical allergy treated by withdraw of chemical.

Here are some general treatment measures which you can follow:

1) Provide complete rest and avoid other chemical apply on skin likes oientment also.
2) Apply hot water fomentation for prevent of cut and keep neat & clean also.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
dr neeraj gupta
Answered: Fri, 23 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor